# SDR CA150406006

- Difficulty date: April 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Lkheed 188C
- Aircraft time: 56,521 hours
- Engine: Allsn 501D13
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 81585969
- Condition: Cracked
- Location: Hyd System
- Part time: 56,524 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TRAINING FLIGHT, BALKED APPROACH AND AFTER COMPLETING THE CLIMB CHECKLIST, IT WAS NOTED THAT THE HYD FLUID QTY IN HYD SYS 1 WAS VERY LOW.  THE SYSTEM WAS SHUTDOWN IAW HYD SYSTEM MALFUNCTION, LOSS OF HYD FLUID CHECKLIST.  IMMEDIATE RETURN FOR LANDING.  LANDED WITHOUT INCIDENT. SHORT BACK TRACK TO CLEAR THE RWY AND SHUTDOWN IN THE HOLDING BAY TO FACILITATE TOW TO THE HANGAR DUE TO ASSOCIATED LOSS OF STEERING AND BRAKES.  MAINTENANCE FOUND RT LANDING GEAR UP LINE LEAKING HYD FLUID DUE TO CRACKED B-NUT ON LINE, PN 815859-69, LINE REPLACED.
